Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 2 From Reviews: 1

By Mr (j: E and Neeman Amnon (-anu-cma


Brown representability follows from Rosick´y’s theorem. (English summary

Topics: of J. Smith [D. Dugger, Adv. Math. 164 (2001, no. 1, 177–201, MR1870516 (2002k, 18022
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.